# SDR NACA20130221016

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF FLOORBEAM BS 348 RBL 14 - RBL 16 TOP SEVERAL LOCATIONS AND AROUND ANCHOR NUTS.  CORROSION ON FLOORBEAM STA 348 RBL 14-16 TOP CHORD SEVERAL LOCATIONS & AROUND A/NUTS REMOVED IAW B737-200 SRM 51-10-06 REV 105.  NOMINAL THICKNESS WAS .080 REMOVED .030, REMAINING THICKNESS OF .050 BEYOND ALLOWABLE LIMITS IAW BOEING 737-200 SRM 53-10-1 FIGURE 1 REV 105 REPLACED TOP CORD OF FLOORBEAM STA 344 IAW BOEING 737-200 SRM 53-10-2 FIGURE 7 AND WITH B737-200 SRM 53-10-9 FIGURE 5 REV 105 WITH BOEING DRAWING 65-45815 REV L SHEET 5.
